# SDR DALA2022071104818

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2313589) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL, BTW LBL 51 AND STA 947 TO 967 AT PASSENGER CABIN. INTERCOSTAL, BTW LBL 51 AND STA 947 TO 967 AT PASSENGER CABIN WAS REPLACED AT NRC 00745.
